# SDR SWAA2022021500438

- Difficulty date: June 26, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N777QC
- Make and model: Boeing 737-7H4
- Aircraft serial: 30592
- Aircraft time: 63,466 hours, 37,367 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT HAS CORROSION ON UPPER SURFACE BS 920-947 / REMOVED DAMAGE FROM ACB R/H FLOOR TO SIDEWALL SUPPORT BETWEEN B920-BS947 AREA L=2'; W=1.1' REMAINING THICKNESS 0.033' ORIGINAL THICKNESS 0.040'. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2. REMOVED; FABRICATED AND INSTALLED NEW R/H FLOOR SIDEWALL SUPPORT AT ACB BS867-BS947 IAW SRM 51-40-02-0G-0 DWG 146A7500; DWG 147A7500 AND DWG 147A9409
